Oberwolfach Reports


Full-Text PDF (655 KB) | Introduction as PDF | Metadata | Table of Contents | OWR summary
Volume 7, Issue 3, 2010, pp. 2101–2163
DOI: 10.4171/OWR/2010/35

Published online: 2011-03-02

Low-Dimensional Topology and Number Theory

Paul E. Gunnells[1], Walter D. Neumann[2], Adam S. Sikora[3] and Don B. Zagier[4]

(1) University of Massachusetts, Amherst, USA
(2) Barnard College, Columbia University, New York, USA
(3) University at Buffalo SUNY, USA
(4) Max-Planck-Institut für Mathematik, Bonn, Germany

The workshop on Low-Dimensional Topology and Number Theory brought together researchers in these areas with the intent of exploring the many tantalizing connections between Low-Dimensional Topology and Number Theory. Some of the most actively discussed topics were the appearances of modularity in quantum invariants and mutual relations between hyperbolic volume, K-theory, and asymptotics of quantum invariants.

No keywords available for this article.

Gunnells Paul, Neumann Walter, Sikora Adam, Zagier Don: Low-Dimensional Topology and Number Theory. Oberwolfach Rep. 7 (2010), 2101-2163. doi: 10.4171/OWR/2010/35